# SDR SIMA20140114001

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 29,200 hours, 26,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12787
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
